Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2006, Volume 45, Number 4, Pages 458–483 (Mi al155)  

This article is cited in 1 scientific paper (total in 1 paper)

The Right-Normed Basis for a Free Lie Superalgebra and Lyndon–Shirshov Words

E. S. Chibrikov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We construct a basis for a free Lie superalgebra consisting of right-normed words $[a_{i_{1}}[a_{i_{2}}[…[a_{i_{t-1}}a_{i_{t}}]…]]]$, where $a_{i_{j}}$ are free generators.

Keywords: Lie algebra, Lyndon–Shirshov words, Lie superalgebra, basis

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 45:4, 261–276

Bibliographic databases:

UDC: 512.554.38
Received: 15.03.2006

Citation: E. S. Chibrikov, “The Right-Normed Basis for a Free Lie Superalgebra and Lyndon–Shirshov Words”, Algebra Logika, 45:4 (2006), 458–483; Algebra and Logic, 45:4 (2006), 261–276

Citation in format AMSBIB
\Bibitem{Chi06}
\by E.~S.~Chibrikov
\paper The Right-Normed Basis for a Free Lie Superalgebra and Lyndon--Shirshov Words
\jour Algebra Logika
\yr 2006
\vol 45
\issue 4
\pages 458--483
\mathnet{http://mi.mathnet.ru/al155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2287651}
\zmath{https://zbmath.org/?q=an:1115.17003}
\elib{https://elibrary.ru/item.asp?id=13517650}
\transl
\jour Algebra and Logic
\yr 2006
\vol 45
\issue 4
\pages 261--276
\crossref{https://doi.org/10.1007/s10469-006-0024-5}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748937411}


Linking options:
  • http://mi.mathnet.ru/eng/al155
  • http://mi.mathnet.ru/eng/al/v45/i4/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bokut L.A., Chen Yu., “Grobner-Shirshov Bases and Their Calculation”, Bull. Math. Sci., 4:3 (2014), 325–395  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:328
    Full text:145
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021